EconPapers    
Economics at your fingertips  
 

Stability of Additive-Quadratic Functional Equations in Intuitionistic Fuzzy Normed Spaces

Zhihua Wang ()
Additional contact information
Zhihua Wang: Hubei University of Technology

Chapter Chapter 44 in Nonlinear Analysis, 2012, pp 875-893 from Springer

Abstract: Abstract In this paper, we establish some stability results concerning the additive-quadratic functional equation in intuitionistic fuzzy normed spaces (IFNS).

Keywords: Hyers–Ulam–Rassias stability; Intuitionistic fuzzy normed spaces; Additive-quadratic functional equations; 03F55; 39B82; 39B72 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_44

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_44

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_44